EconPapers    
Economics at your fingertips  
 

Comparison Theorem for Nonlinear Path-Dependent Partial Differential Equations

Falei Wang

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

We introduce a type of fully nonlinear path-dependent (parabolic) partial differential equation (PDE) in which the path on an interval [0, ] becomes the basic variable in the place of classical variables . Then we study the comparison theorem of fully nonlinear PPDE and give some of its applications.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/968093.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/968093.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:968093

DOI: 10.1155/2014/968093

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:968093